Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 2, Pages 191-204

On the H-function

1Belarusian State University, Department of Mathematics and Mechanics, Minsk 220050, Belarus
2Fukuoka University, Department of Applied Mathematics, Fukuoka 814-0180, Japan

Received 1 April 1997; Revised 1 September 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anatoly A. Kilbas and Megumi Saigo, “On the -function,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 2, pp. 191-204, 1999.